Facebook Pixel
EmpowHER Guest
ask: 

Condom broke after 10 days of my withdrawel period started

By Anonymous July 9, 2016 - 6:31pm
 
Rate This

Please i need your help! I had a one night stand with a stranger, while having and while he ejaculated the condom broke, he came half inside half outside.
My period was on 10 th of june then then i had yasmin pills first time of my life, and i had again a withdrawel period i think it was a withdrawel period on 28 of june until 3rd of july, my sex incident happened 7th of july, after 10 days of the first day of my withdrawel period, adter 3 days i took 3 pills of diana 35 ED as i was panicking. And i am dry . Would you think i have chance to get pregnant am so scared he s stranger and am young !

Add a Comment1 Comments

Guide

Hello and welcome to EmpowHer,
From what I understand, you took emergency contraception after you had intercourse? As long as you took the pill correctly it will effectively prevent pregnancy. Common side effects include: nausea, tender breasts, cramping and bleeding a few days later.
Let us know if you have any more questions.
Faith

July 10, 2016 - 12:06pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!